# SDR VJ9800072

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floor Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TRACK, TOP AND BOTTOM, CORRODED BEYOND LIMITS.  REPLACED FLOOR TRACK IAW DC9 SRM 51-10-4 AND 51-30-1.
